Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 59, NWS New Orleans, LA

May 19, 2019Tangipahoa Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at May 19, 2019, 8:56 AM CDT for Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2019, 8:56 AM CDT (13:56 UTC)
Expired
May 19, 2019, 9:15 AM CDT
In force
19 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Tangipahoa Parish, LA, Washington Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2341 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2341 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

574 
WFUS54 KLIX 191356
TORLIX
LAC105-117-191415-
/O.NEW.KLIX.TO.W.0059.190519T1356Z-190519T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
856 AM CDT Sun May 19 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern Tangipahoa Parish in southeastern Louisiana...
  Northwestern Washington Parish in southeastern Louisiana...

* Until 915 AM CDT.
    
* At 855 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Wilmer, or 7 miles northeast of Amite, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wilmer around 900 AM CDT.
  Mount Herman around 915 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3076 9044 3080 9049 3100 9032 3090 9023
TIME...MOT...LOC 1355Z 231DEG 36KT 3081 9042 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

24/RR
1 follow-up statement
784 
WWUS54 KLIX 191411
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
911 AM CDT Sun May 19 2019

LAC105-117-191420-
/O.EXP.KLIX.TO.W.0059.000000T0000Z-190519T1415Z/
Tangipahoa LA-Washington LA-
911 AM CDT Sun May 19 2019

...THE TORNADO WARNING FOR NORTHEASTERN TANGIPAHOA AND NORTHWESTERN
WASHINGTON PARISHES WILL EXPIRE AT 915 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Louisiana.

LAT...LON 3076 9044 3080 9049 3100 9032 3090 9023
TIME...MOT...LOC 1410Z 232DEG 29KT 3088 9031 

$$

24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 19, 3:15 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, May 19, 3:15 AM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
315 AM CDT Sun May 19 2019

.SHORT TERM...A region of increased upper level difluence and a
passing weak shortwave trough axis will support the continued
development of convective activity over the next few hours across
Southwest and Central Louisiana. This area of convection is
expected to move into northwest portions of the forecast area
around daybreak. Fortunately, conditions will turn less favorable
for severe thunderstorm development early this morning as low
level shear decreases. With this in mind, any convection that
moves in should be in a weakening phase of development. However,
an isolated strong to severe thunderstorm could impact areas north
and west of Baton Rouge with damaging winds being the main threat.

This initial band of convection will continue to push east and
should be pushing into the central part of the CWA, generally
along the I-55 corridor, by mid to late morning. Fortunately, weak
shear profiles and marginal mid-level lapse rates of around 6.0
C/km will limit the severe potential during this period. This
initial band of convection should weaken to not much more than an
outflow boundary sparking off additional convection across the
Mississippi coast by the afternoon hours.

Further to the west, the difluent pattern aloft combined with
daytime heating pushing MLCAPE values back to around 2000 J/KG
could produce another round of showers and thunderstorms across
part of Southwest Mississippi and metro New Orleans during the mid
to late afternoon hours. Fortunately, the marginally unstable
mid- level lapse rates of around 6.0 C/km should limit severe
potential during the afternoon hours. At most, an isolated strong
to severe thunderstorm could develop. Once again, the weak shear
profiles would tend to favor localized damaging wind events
associated with microbursts over all other convective threats.

Most of the convection should dissipate shortly after sunset as
CAPE values decrease and upper level ridging builds in from the
west. At most, weak marine layer showers and thunderstorms may
persist through the overnight hours along coastal Mississippi and
portions of Southeast Louisiana mainly east of I-55.

Tomorrow will see the ridge axis continue to build in, but a
fairly deep pool of moisture will linger over the region. This is
evident by precipitable water values that are expected to remain
above 1.7 inches. The combination of moisture and increasing
instability associated with daytime heating should spark off
scattered showers and thunderstorms in the late morning and
afternoon hours. The convection should develop along a seabreeze
boundary, and this will keep the higher rain chances along and
north of the I-10 corridor through the afternoon hours. Overall,
tomorrow will resemble our typical Summer pattern of seabreeze
induced convection. A few stronger thunderstorms could develop,
but organized widespread severe thunderstorms will not be a
threat. Any convection will quickly dissipate shortly after sunset
as instability decreases, and fully expect to see dry conditions
in place by the late evening hours.

Deep layer ridging will be in firm control of the area by Tuesday,
and subsidence throughout the atmospheric column will result in
warmer and drier conditions taking hold. Precipitable water values
will fall to less than 1.5 inches and mid-level lapse rates will
drop to 5.5 C/Km and lower. As a result, little in the way of
cloud development is expected and no rain is in the forecast.
Temperatures will also begin to warm, and daytime highs will
easily reach into the lower 90s away from the immediate coast.

.LONG TERM...A very stagnant weather pattern will dominate the
region through the holiday weekend as a deep layer ridge axis
remains parked over the Gulf South. Strong subsidence throughout
the atmospheric column will keep the atmosphere dry and stable.
Little to no cloud development is expected through the period, and
rain chances will be suppressed. This sinking airmass and
resultant compressional heating will also push temperatures into
the middle 90s for areas away from the immediate coast each day.
Areas along the coast should warm into the upper 80s and lower
90s. Overnight lows will cool into the lower to middle 70s each
night allowing for a reprieve from the heat. Fortunately, humidity
values will also be on the lower end, so heat index readings will
only be a few degrees warmer than air temperature. At most, heat
indices could push into the upper 90s over the Memorial Day
weekend.

&&

.AVIATION...Main issues will be dealing with convection that may reach the
westernmost terminals in an organized manner as a squall line around
or shortly after daybreak. Some pre-squall line showers noted
between KHDC and KBTR are on marine layer cloud streets and are low-
topped, but may become more prominent as the squall line approaches
and ingests these streets into the main outflow structure in time.
Gust potential appears to be in the 40-50 kt range from any storms,
along with IFR ceilings and vsby in torrential rainfall, as noted in
trends of storms farther west. The front forcing this convection is
still expected to elongate and undergo frontolytic dissipation later
today, with convection dissipating from north-to-south towards
sunset. Wet soils and somewhat reduced dewpoints may allow for
radiational and steam fog formation later tonight, particularly as
winds become light to calm after 06Z. 24/RR

&&

.MARINE...Weak frontal zone approaching the coast is expected to stall along
or just north of the coast later today. This front has generated a
pre-frontal squall line that is likely to move off the coast mid- to
late morning. Any organized convection is likely to weaken while
moving south, but still maintain some presence over the outer
coastal waters later this afternoon. Marine gust potential appears
to be gale strength, 35 to 45 knots with any storms this morning and
afternoon. After this feature runs its course, a return to deep
fetched onshore flow becomes established in a steady state fashion
as high pressure builds over the coastal plains throughout the week.
24/RR

&&

.DECISION SUPPORT...

DSS code: Yellow.
Deployed: None.
Activation: High Impact Desk
Activities: Tornado Watch #191 until 1500UTC.
            Numerous river flood warnings.

Decision Support Services (DSS) Code Legend

Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event; Marginal risk severe or
         excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk
         severe or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe
         and/or excessive rainfall, or direct tropical threats;
         Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  86  70  90  71 /  70  20  40  20
BTR  87  73  90  73 /  60  10  50  20
ASD  87  72  89  72 /  70  30  40  20
MSY  87  75  89  75 /  60  20  30  10
GPT  84  74  86  74 /  50  40  30  10
PQL  87  72  88  71 /  40  30  30  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

32
Hazardous weather outlook, May 19, 6:20 AM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
620 AM CDT Sun May 19 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-192330-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
620 AM CDT Sun May 19 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms this morning for
areas generally west of the Pearl River. A Tornado Watch is in
effect until 10 am CDT for areas west of I-55 corridor from
Summit, MS to LaPlace, LA. The main threats will be damaging wind
gusts 50 to 60 mph and isolated torndoes, possibly strong this
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters should report severe weather through the National
Weather Service New Orleans web site at www.weather.gov/lix.

24/RR

In the hours before

Special weather statement, May 19, 6:10 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
610 AM CDT Sun May 19 2019

LAZ034>036-046>048-MSZ068-191245-
Iberville-East Feliciana-Pointe Coupee-West Baton Rouge-East Baton
Rouge-West Feliciana-Wilkinson-
610 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST FELICIANA...WEST
BATON ROUGE...POINTE COUPEE...CENTRAL EAST FELICIANA...IBERVILLE AND
WESTERN EAST BATON ROUGE PARISHES...

At 609 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Bordelonville to near Ridge to 9 miles
northeast of Grand Chenier. Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Plaquemine, Port Allen, New Roads,
Jackson, St. Francisville, Clinton, Addis, Brusly, Livonia,
Maringouin, Slaughter, Fordoche, Rosedale, Grosse Tete, Morganza,
Wilson and Norwood.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3097 9181 3100 9177 3100 9166 3097 9166
      3100 9163 3100 9096 3006 9127 3006 9137
      3010 9138 3011 9147 3023 9148 3026 9159
      3036 9164 3044 9164 3050 9171 3050 9175
      3051 9173 3071 9173 3086 9182
TIME...MOT...LOC 1109Z 279DEG 27KT 3110 9189 3016 9222 2984 9283

24/RR
Special weather statement, May 19, 7:23 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
723 AM CDT Sun May 19 2019

LAZ034>037-047-048-050-MSZ068-069-191330-
Livingston-St. Helena-East Feliciana-Pointe Coupee-West Baton
Rouge-East Baton Rouge-West Feliciana-Wilkinson-Amite-
723 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST FELICIANA...
NORTHERN WEST BATON ROUGE...ST. HELENA...NORTHEASTERN POINTE
COUPEE...NORTH CENTRAL LIVINGSTON...EAST FELICIANA AND NORTHERN EAST
BATON ROUGE PARISHES...WILKINSON AND AMITE COUNTIES...

At 723 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Black Hawk to 8 miles northeast of
Erwinville. Movement was northeast at 55 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Zachary, New Roads, Jackson, St. Francisville, Clinton, Liberty,
Greensburg, Centreville, Woodville, Slaughter, Gloster, Wilson,
Norwood, Wakefield, Smithdale, Spillman, Darlington, Gillsberg, Pride
and Fort Adams.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3132 9112 3135 9102 3133 9099 3135 9098
      3135 9055 3064 9068 3062 9140 3104 9170
      3104 9165 3099 9166 3104 9156 3112 9162
      3122 9158 3124 9156 3122 9153 3123 9149
      3128 9149 3132 9146 3137 9123
TIME...MOT...LOC 1223Z 224DEG 50KT 3111 9166 3063 9132

24/RR
Special weather statement, May 19, 7:30 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
730 AM CDT Sun May 19 2019

LAZ046>049-056-057-191330-
Iberville-Ascension-Assumption-West Baton Rouge-St. James-East Baton
Rouge-
730 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASCENSION...
NORTHWESTERN ST. JAMES...SOUTHEASTERN WEST BATON ROUGE...IBERVILLE
AND ASSUMPTION PARISHES...

At 730 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ramah to near Lydia. Movement was
east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Gonzales, Donaldsonville, Plaquemine, Napoleonville, St. Gabriel,
Addis, White Castle, Sorrento, Geismer, Paincourtville, Prairieville,
Supreme, Bayou Sorrel, Carville, Belle Rose and Labadieville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3039 9161 3028 9079 3026 9078 2984 9096
      2984 9117 2986 9120 2997 9126 3004 9122
      3003 9124 3006 9127 3006 9137 3010 9138
      3010 9146 3019 9147 3020 9149 3023 9148
      3024 9157 3032 9163
TIME...MOT...LOC 1230Z 269DEG 36KT 3037 9148 2992 9182

24/RR
Special weather statement, May 19, 8:25 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
825 AM CDT Sun May 19 2019

LAZ036-037-071-MSZ069-070-191400-
St. Helena-Northern Tangipahoa-East Feliciana-Pike-Amite-
825 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. HELENA...
NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHWESTERN PIKE AND AMITE COUNTIES...

At 825 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Centreville to near
Darlington to 7 miles northwest of Montpelier. Movement was northeast
at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Liberty, Greensburg, Magnolia, Kentwood, Centreville, Osyka, Felps,
Darlington, Gillsberg, Easleyville, Tangipahoa and Mccomb Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3111 9037 3084 9040 3072 9086 3085 9091
      3107 9106 3110 9106 3134 9067
TIME...MOT...LOC 1325Z 243DEG 30KT 3108 9095 3095 9077 3074 9077

24/RR
Special weather statement, May 19, 8:27 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
827 AM CDT Sun May 19 2019

LAZ046-048>050-056-057-066-072-191415-
Lower Terrebonne-Iberville-Livingston-Ascension-Southern
Tangipahoa-Assumption-St. James-East Baton Rouge-
827 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASCENSION...WESTERN ST.
JAMES...WEST CENTRAL TERREBONNE...LIVINGSTON...SOUTHEASTERN
IBERVILLE...WEST CENTRAL TANGIPAHOA...SOUTH CENTRAL EAST BATON ROUGE
AND ASSUMPTION PARISHES...

At 826 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Denham Springs to near Ellerslie.
Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Gonzales, Donaldsonville,
Napoleonville, Oak Hills Place, St. Gabriel, Walker, White Castle,
Livingston, Sorrento, French Settlement, Albany, Port Vincent,
Springfield, Geismer, Supreme, Natalbany and Shenandoah.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Louisiana.

LAT...LON 3053 9096 3060 9038 2950 9120 2950 9126
      2954 9127 2960 9119 2959 9116 2965 9110
      2981 9110 2986 9120 2997 9126 3000 9126
      3000 9123 3004 9122 3003 9124 3006 9127
      3007 9134
TIME...MOT...LOC 1326Z 282DEG 21KT 3049 9091 2969 9155

24/RR
Local storm report, May 19, 8:37 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
837 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 AM     TSTM WND DMG     1 NE BATON ROUGE        30.46N 91.11W
05/19/2019                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            MULTIPLE REPORTS OF TREES DOWNED ON HOUSES IN THE GLEN
            OAKS AREA OF BATON ROUGE. ONE ON THE 7200 BLOCK OF ALBANY
            STREET AND ANOTHER ON THE 6100 BLOCK OF LANDIS DRIVE.
            REPORT RELAYED FROM EBR PARISH DISTRICT 6 FD. TIME
            ESTIMATED BY RADAR.

&&

MEFFERSO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 6:10 AM CDTSpecial Weather StatementLIXEast Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana95 min
May 19, 6:28 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge, West Feliciana62 min
May 19, 7:11 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Pointe Coupee, West Baton Rouge64 min
May 19, 7:23 AM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena, West Feliciana67 min
May 19, 7:30 AM CDTSpecial Weather StatementLIXAscension, Assumption, Iberville60 min
May 19, 8:04 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa41 min
May 19, 8:25 AM CDTSpecial Weather StatementLIXSaint Helena35 min
May 19, 8:27 AM CDTSpecial Weather StatementLIXAscension, Assumption, Livingston48 min
May 19, 8:38 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa19 min
May 19, 9:04 AM CDTSevere Thunderstorm WarningLIXAscension, Saint James, Saint John the Baptist26 min
May 19, 9:11 AM CDTSpecial Marine WarningLIX64 min
May 19, 10:13 AM CDTSpecial Marine WarningLIX62 min
May 19, 10:51 AM CDTSpecial Marine WarningLIX54 min
May 19, 11:03 AM CDTSpecial Weather StatementLIXOrleans42 min
May 19, 11:10 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard2 hr
May 19, 1:16 PM CDTSpecial Marine WarningLIX44 min
May 19, 1:58 PM CDTSpecial Marine WarningLIX62 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.